MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU373715
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: tgu373710/14559103.Images were sent to gore imaging services for evaluation.Per the evaluation one time-point available for evaluation, post-implantation cta dated (b)(6) 2019.There appears to be two ctag® devices implanted.Comparison axial image series for arterial contrast and delayed contrast appear to show, contrast can be visualized pooling in the sac on the delayed image set at many levels.Possible intercostal communication.Increased pooling contrast on the delayed images can be suggestive of a type ii endoleak.There appears to be ~4.7cm of device overlap.There appears to be less than ~12mm of device seal distal to the aneurysmal sac to the celiac.Cannot confirm, with available imaging, if the endoleak is a type ii from intercostal arteries or a distal type i.According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the gore® tag® thoracic endoprosthesis that may occur and/or require intervention include, but are not limited to endoleak.
 
Event or Problem Description
On (b)(6) 2017, the patient was implanted with two conformable gore® tag® thoracic endoprostheses to treat a descending thoracic aortic aneurysm.It was reported that computed tomography (cta) images dated (b)(6) 2019, revealed an unknown endoleak.Possibly a type ii endoleak or a distal type i endoleak.It is unknown if there is aneurysm sac enlargement.No reintervention has been planned, the physician is taking a wait and watch approach.The event is ongoing.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8654304
Report Number2017233-2019-00381
Device Sequence Number2662555
Product Code MIH
UDI-Device Identifier00733132618187
UDI-Public00733132618187
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2018
Device Catalogue NumberTGU373715
Device Lot Number14118623
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR